MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® AVIVA PLUS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06908268001
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 388 mg/dl, 156 mg/dl, 80 mg/dl, and 52 mg/dl.The patient experienced symptoms of tingling on the back of her neck and lightheadedness at the time of the 52 mg/dl result.The patient was capable of self-treating her hypoglycemia by obtaining and consuming yogurt and saltine crackers without assistance.The patient felt better 30 to 40 minutes after consuming the food.

Brand Name
ACCU-CHEK ® AVIVA PLUS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key21285041
Report Number3011393376-2025-00214
Device Sequence Number7961425
Product Code LFR
UDI-Device Identifier00365702408104
UDI-Public00365702408104
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K131029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Catalogue Number06908268001
Device Lot Number690724
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMALOG INSULIN.; HUMALOG PEN.; LANTUS INSULIN.; LANTUS PEN.; METFORMIN.
Patient Age77 YR
Patient SexFemale
Patient Weight73 KG